# SDR REXA2013070301281

- Difficulty date: July 3, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 14,381 hours, 9,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT AROUND FS 300 CORRODED.  REPAIRED CORROSION IAW EO R53408.
